# SDR CA000530012

- Difficulty date: May 15, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 32,252 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Part number: KX5116
- Condition: Failed
- Location: Beta Switch
- Component: Propeller Contro, Hartzl
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE BETA BACK UNSERVICEABLE, PROPELLER REVERSES WITH NO BLUE LIGHT IN TEST MODE.
